Publications

De ANR Infamie

Publications de l'équipe, en relation avec les thématiques de l'ANR

  • H. Al Baba, M. Caggio, B. Ducomet et Š. Nečasová: Relative entropy inequality for dissipative Measure valued solutions of compressible non-newtonian system,

Monografias Matematicas Garcia de Galdeano, 2017, p.1-10.

  • H. Al Baba, M. Caggio, B. Ducomet et Š. Nečasová: Note on the problem of dissipative Measure valued solutions to the compressible non-newtonian system,

Proceedings of the Conference: ``Topical Problems of Fluid Mechanics", Institute of Thermodynamics ASCR, Prague, 2017, p.1-6.

  • C. Audiard et B. Haspot: Global well-posedness of the Euler-Korteweg system for small irrotational data, Communications in Mathematical Physics, 351(1), 201-247 (2017).
  • C. Audiard et B. Haspot, From Gross-Pitaevskii equation to Euler Korteweg system, existence of global strong solutions with small irrotational initial data. A paraître dans Annali di Matematica Pura et Applicata.
  • V. Banica, E. Faou et E. Miot: Collisions of almost parallel vortex filaments, Comm. Pure Appl. Math., 70, 378-405 (2017).
  • X. Blanc et B. Ducomet: Weak and strong solutions of compressible magnetohydrodynamics, Handbook of Mathematical Analysis of viscous fluids, Handbook of Mathematical Analysis in Mechanics of viscous fluids, Springer International Publishing Switzerland 2016 1 Y. Giga, A. Novotny (eds.), DOI 10.1007/978-3-319-10151-4_49-1.
  • X. Blanc, B. Ducomet et Š. Nečasová: Existence of diffusion limits for a damped model of radiative flow, Journal of Hyperbolic Differential Equations, 13, 1-26 (2016).
  • X. Blanc, B. Ducomet et Š. Nečasová: Global existence of a diffusion limit with damping for the the compressible Euler system coupled to an electromagnetic field

Topological Methods in Nonlinear Analysis, à paraître.

  • N. Burq et B. Ducomet: Decay of local energy for solutions of the free Schrödinger equation in exterior domains, Kyoto Journal of Mathematics, à paraître.
  • C. Burtea et F. Charve: Lagrangian methods for a general inhomogeneous incompressible Navier-Stokes Korteweg system with variable capillarity and viscosity coefficients, SIAM J. Math. Anal. 49(5), 3476-3495 (2017).
  • M. Caggio, B. Ducomet, Š. Nečasová et M. Pokorný: The rotating Navier-Stokes-Fourier-Poisson system on thin domains, Asymptotic Analysis, à paraître.
  • F. Charve: Global well-posedness and asymptotics for a penalized Boussinesq-type system without dispersion, à paraître dans Comm. Math. Sci.
  • N. Chikami et R. Danchin: On the global existence and time decay estimates in critical spaces for the Navier-Stokes-Poisson system, Math. Nachr., 290(13), 1939-1970 (2017).
  • R. Danchin: Fourier Analysis Methods for the Compressible Navier-Stokes Equations, Handbook of Mathematical Analysis in Mechanics of viscous fluids,

Springer International Publishing Switzerland 2016 1 Y. Giga, A. Novotny (eds.), DOI 10.1007/978-3-319-10151-4_49-1.

  • R. Danchin et B. Ducomet: The low Mach number limit for a barotropic model of radiative flow, SIAM J. on Math. Analysis, 48(2), 1025-1053 (2016).
  • R. Danchin et B. Ducomet: Diffusive limits for a barotropic model of radiative flows, Confluentes Mathematici, 8(1), 31-87 (2016).
  • R. Danchin et B. Ducomet: Existence of strong solutions with critical regularity to a polytropic model for radiating flows, Annali di Matematica Pura ed Applicata, 196(1), 107-153 (2017).
  • R. Danchin et L. He: The incompressible limit in Lp type critical spaces, Mathematische Annalen, 366(3-4), 1365-1402 (2016).
  • R. Danchin et P.B. Mucha: Compressible Navier-Stokes equations : large solutions and incompressible limit, Advances in Differential Equations, 320, 904-925 (2017).
  • R. Danchin et P.B. Mucha: The incompressible Navier-Stokes equations in vacuum, arXiv:1705.06061, à paraître dans Communications on Pure and Applied Mathematics.
  • R. Danchin et P.B. Mucha: Compressible Navier-Stokes equations : large solutions and incompressible limit, arXiv:1710.08819, à paraître dans Tunisian Journal of Mathematics.
  • R. Danchin et J. Xu: Optimal time-decay estimates for the compressible Navier-Stokes equations in the critical Lp framework, Archive for Rational Mechanics and Analysis, 224, 53-90 (2017).
  • R. Danchin et J. Xu: Optimal decay estimates in the critical Lp framework for flows of compressible viscous and heat-conductive gases, arXiv:1612.05776.
  • R. Danchin et X. Zhang: Global persistence of geometrical structures for the Boussinesq equation with no diffusion, Communications in Partial Differential Equations, 42(1), 68-99 (2017).
  • R. Danchin et X. Zhang: On the persistence of Hölder regular patches of density for the inhomogeneous Navier-Stokes equations, Journal de l'École polytechnique, Math., 4, 781-811 (2017).
  • B. Di Martino, B. Haspot et Y. Penel: Global stability of weak solutions for a multilayer Saint-Venant model with interactions between the layers, Nonlinear Analysis: Hybrid Systems, 163, 177-200 (2017).
  • D. Donatelli, B. Ducomet, M. Kobera et Š. Nečasová: Low Mach and Péclet number limit for a model of stellar tachocline and upper radiative zones, Electronic Journal of Differential Equations, 245, 1-35 (2016).
  • D. Donatelli, B. Ducomet et Š. Nečasová: Low Mach number limit for a model of accretion disk, Discrete and Continuous Dynamical Systems A, à paraître.
  • B. Ducomet: Lifetime of localized states for a generalized Schrödinger operator, Electronic Journal of Differential Equations, 70, 1-13 (2017).
  • B. Ducomet, M. Kobera et Š. Nečasová: Global existence of a weak solution for a model in radiation magnetohydrodynamics, Acta Applicandae Mathematicae, 150, 43-65 (2017).
  • B. Ducomet et Š. Nečasová: Non equilibrium diffusion limit in a barotropic radiative flow, Recent Advances in Partial Differential Equations and Applications, V.D. Rad- ulescu, A. Sequeira, V.A. Solonnikov Ed. Contemporary Mathematics, 666, 265-275 (2016).
  • B. Ducomet, S. Nečasová, M. Pokorný et M.A. Rodriguez-Bellido: Derivation of the Navier-Stokes-Poisson system for an accretion disk, Journal of Mathematical Fluid Mechanics, à paraître.
  • D. Han-Kwan, E. Miot, A. Moussa et I. Moyano: Uniqueness of the solution to the 2D Vlasov-Navier-Stokes system, preprint.
  • B. Haspot: Global existence of strong solution for shallow water system with large initial data on the irrotational part, Journal of Differential Equations, 262(10), 4931-4978 (2017).
  • T. Holding et E. Miot: Uniqueness and stability for the Vlasov-Poisson system with spatial density in Orlicz spaces, Communication in Contemporary Mathematics, à paraître.
  • C. Imbert, R. Shvydkoy et F. Vigneron: Global well-posedness of a non-local Burgers equation: the periodic case, Ann. Fac. Sci. Toulouse Math. 25(4), 723–758 (2016).
  • A. McIntosh et S. Monniaux: Hodge-Dirac, Hodge-Laplacian and Hodge-Stokes operators in Lp spaces on Lipschitz domains, hal-01351604;
  • E. Miot: A uniqueness criterion for unbounded solutions to the Vlasov-Poisson system, Comm. Math. Phys., 346(2), 469-482 (2016).
  • E. Miot: On the gyrokinetic limit for the two-dimensional Vlasov-Poisson system, preprint 2016.
  • E. Miot: The gyrokinetic limit for the Vlasov-Poisson system with a point charge, preprint.